ent-icon
Cold, sinusitis and loss of smell
I have severe sinusitis with heaviness in nose, eyes and temples since 4 days. No fever, no cough and no sore throat. Since yesterday, I have lost my sense of smell as well. I have used Otrivin and have been taking sinarest levo. Ease help with better medications please
54 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don’t use otrivin drops for longer than than 5 days, it leads to dependency. I suggest u to use saline nasal drops, tablet augmentin 625 mg twice a day if it’s bacterial sinusitis but that can only be determined on a thorough video consultation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
Tab Augmentin 625 1 tab twice daily for 7 days Tab Allegra M 1 tab at bedtime for 7 days Tab Pan 40 1 tab early morning empty stomach 7 days Continue Otrivin 3 drop three times 7 days
Next Steps
Check CBC and RTPCR for Covid
Health Tips
Wear mask
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.